Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On defining equations for the Jacobian locus in genus five


Author: Robert D. M. Accola
Journal: Proc. Amer. Math. Soc. 89 (1983), 445-448
MSC: Primary 14H40; Secondary 14K10, 14K25, 32G20
MathSciNet review: 715863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the space of principally polarized abelian varieties of dimension 5, eight special theta relations can be chosen to define eight hypersurfaces whose intersection contains the Jacobian locus as a component.


References [Enhancements On Off] (What's this?)

  • [1] Robert D. M. Accola, Some loci in Teichmüller space for genus six defined by vanishing thetanulls (submitted for publication).
  • [2] A. Krazer, Lehrbuch der Thetafunktionen, Teubner, Leipzig, 1903 (Chelsea reprint).
  • [3] D. Mumford, Tata lectures on theta, II, Birkhäuser, Boston, Mass. (to appear).
  • [4] M. Noether, Zur Theorie der Thetafunctionen von beliebig vielen Argumenten, Math. Ann. 16 (1880), no. 2, 270–344 (German). MR 1510028, http://dx.doi.org/10.1007/BF01446392
  • [5] Harry E. Rauch and Hershel M. Farkas, Theta functions with applications to Riemann surfaces, The Williams\thinspace&\thinspace Wilkins Co., Baltimore, Md., 1974. MR 0352108 (50 #4595)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H40, 14K10, 14K25, 32G20

Retrieve articles in all journals with MSC: 14H40, 14K10, 14K25, 32G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0715863-X
PII: S 0002-9939(1983)0715863-X
Keywords: Riemann surface, theta function, abelian variety
Article copyright: © Copyright 1983 American Mathematical Society